MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; LOCKING SCREW, 2X14MM, COCR

GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; LOCKING SCREW, 2X14MM, COCR
Model Number 7171.5014
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the implant showed the screw heads still locked into the plate.Additional information provided that the patient was non-compliant with the post-operative instructions to wear a brace for stabilization while healing.The patient fall resulted in need for revision of the hardware.The following sections have been updated.B4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported there was a revision surgery due to anthem locking screws that were broken post operatively after patient fall.

Brand Name
ANTHEM DISTAL RADIUS FRACTURE SYSTEM
Common Device Name
LOCKING SCREW, 2X14MM, COCR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837374
Report Number3004142400-2023-00092
Device Sequence Number7132926
Product Code HWC
UDI-Device Identifier00889095411102
UDI-Public00889095411102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7171.5014
Device Lot NumberFCA048UC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown